# SDR DALA2022033102186

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 69,986 hours, 29,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DOOR ASSIST BOTTLE BLOWN --SLIDE FELL OUT OF DOOR ---DOOR WAS IN ARM POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR ASSIST EMERGENCY POWER RESEVOIR PER B757 AMM 52-11-30 RE INSTALLED R1 DOOR PER AMDS CARD. (8760780)
